# SDR USAA051064

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 41,152 hours, 41,152 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952183X
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AT UPPER FWD CORNER AREA.  REMOVED DAMAGE AND INSTALLED REPLACEMENT STIFFENER AND REPAIR DOUBLER PER EA 96812 AND DWG 65-47952.  DEFECT SIZE: .250 GOUGE INTO THE SKIN DOUBLER AND TEE STIFFENER AND PULLEY BRACKET STICKER NR 1888.
